Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Generic existence of ultrafilters on the natural numbers

Tom 236 / 2017

Jörg Brendle, Jana Flašková Fundamenta Mathematicae 236 (2017), 201-245 MSC: Primary 03E17; Secondary 03E15, 03E35, 03E50. DOI: 10.4064/fm730-5-2016 Opublikowany online: 24 November 2016

Streszczenie

Say that a class of ultrafilters exists generically if every filter base of size $ \lt {\mathfrak c}$ can be extended to an ultrafilter in that class. We investigate generic existence of ultrafilters defined in terms of ideals on the natural numbers, like the summable ultrafilters and the density zero ultrafilters.

Autorzy

  • Jörg BrendleGraduate School of System Informatics
    Kobe University
    Rokko-dai 1-1, Nada-ku
    Kobe 657-8501, Japan
    e-mail
  • Jana FlaškováDepartment of Mathematics
    University of West Bohemia
    Univerzitní 22
    306 14 Plzeň, Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek